Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Miami, FL

June 10, 2015Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2015, 3:36 PM EDT for Palm Beach County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 3:36 PM EDT (19:36 UTC)
Expired
Jun 10, 2015, 4:15 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 129 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:54 PM EDTTSTM WND DMG2 N The Acreage, FLTREES DOWN ON POWER LINE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WUUS52 KMFL 101936
SVRMFL
FLC099-102015-
/O.NEW.KMFL.SV.W.0022.150610T1936Z-150610T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 415 PM EDT

* AT 336 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR WELLINGTON...AND MOVING NORTHEAST AT 25 
  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS AND
  RIVIERA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2668 8003 2667 8004 2672 8004 2667 8005
      2651 8023 2657 8043 2658 8043 2695 8031
      2697 8009 2680 8004 2682 8004 2680 8003
      2677 8003 2680 8005 2678 8005 2676 8004
TIME...MOT...LOC 1936Z 214DEG 13KT 2663 8028 

$$

10
1 follow-up statement
586 
WWUS52 KMFL 102006
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT WED JUN 10 2015

FLC099-102015-
/O.CON.KMFL.SV.W.0022.000000T0000Z-150610T2015Z/
PALM BEACH FL-
406 PM EDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 405 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER ROYAL PALM BEACH...OR NEAR WELLINGTON...MOVING NORTHEAST
AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS AND
RIVIERA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2668 8003 2667 8004 2672 8004 2667 8005
      2665 8016 2668 8035 2669 8039 2695 8031
      2697 8009 2680 8004 2682 8004 2680 8003
      2677 8003 2680 8005 2678 8005 2676 8004
TIME...MOT...LOC 2005Z 214DEG 13KT 2672 8021 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:16 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 10, 3:16 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT WED JUN 10 2015

.DISCUSSION...
ONGOING SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH TO THE NORTHEAST
AT A MORE RAPID PACE THAN SEEN YESTERDAY THANKS TO SLIGHTLY STRONGER
NORTHWESTERLY FLOW ALOFT. THIS SHOULD REDUCE THE OVERALL FLOOD
THREAT. HOWEVER...BRIEF LOCALIZED URBAN FLOODING WILL STILL BE
POSSIBLE AS HEAVIER THUNDERSTORMS TRACK ACROSS URBAN AREAS. STILL
BELIEVE THE COVERAGE AND OVERALL INTENSITY OF THUNDERSTORMS THROUGH
THE REMAINDER OF THE AFTERNOON SHOULD BE SOMEWHAT SIMILAR TO THAT OF
YESTERDAY WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN
THREAT. HOWEVER...DUE TO THE QUICKER STORM MOTION...OUTFLOW BOUNDARY
INTERACTION MAY NOT BE ABLE TO CONTRIBUTE TO CONVECTIVE ENHANCEMENT
AND THE DEVELOPMENT OF SUBSEQUENT CONVECTION...THUS POSSIBLY
REDUCING OVERALL COVERAGE AND INTENSITY. ISOLATED SHOWERS AND A FEW
THUNDERSTORMS COULD LINGER INTO THE LATE EVENING AND OVERNIGHT HOURS
ESPECIALLY ACROSS THE GULF WATERS WITH CLOSER PROXIMITY TO MID
LEVEL TROUGHING.

MODELS ARE STILL IN AGREEMENT USHERING IN AN EASTERLY FLOW REGIME
BEGINNING THURSDAY AND PERSISTING THROUGH THE WEEKEND AND INTO NEXT
WEEK. HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD BACK
ACROSS THE FLORIDA PENINSULA THROUGH THIS TIME PERIOD BECOMING THE
DOMINANT WEATHER FEATURE. THE STRONGER RIDGING WILL ALSO ALLOW
OVERALL COVERAGE OF AFTERNOON CONVECTION TO DECREASE AND BE
RELEGATED MAINLY TO THE INTERIOR AND GULF COASTAL AREAS DUE TO THE
MORE EASTERLY FLOW PATTERN.

SYNOPTIC SCALE PATTERN LOOKS TO REMAIN FAIRLY CONSISTENT LOOKING
LONG RANGE WITH EASTERLY FLOW PERPETUATING ALONG WITH STRONG RIDGING
BEING PREDOMINANT. THIS WILL RESULT IN A FAIRLY DRY PATTERN FOR
THIS TIME OF YEAR.

&&

.AVIATION...
SCT/NUM TSRA ONGOING IN SOFLA THIS AFTERNOON...AND COVERAGE WILL
INCREASE FUTURE BY LATE AFTERNOON. TEMPO MVFR CONDITIONS IN PLACE
AT ALL TERMINALS THROUGH 22Z. MOST AREAS WILL BE DRY BY
MIDNIGHT...WITH THU TSRA HOLDING OFF UNTIL AFTERNOON. AWAY FROM
CONVECTION...SE WINDS 5-10 KT EXPECTED.

&&

.MARINE...
HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD OVER THE AREA
BEGINNING ON THURSDAY USHERING IN AN EASTERLY FLOW REGIME. SHOWERS
AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST THE
BEGINNING OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  88 /  20  40  10  20
FORT LAUDERDALE  77  88  79  87 /  30  40  10  20
MIAMI            77  89  79  87 /  30  40  10  20
NAPLES           73  88  74  93 /  40  50  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...10/CD
LONG TERM....10/CD
AVIATION...23/SK
Hazardous weather outlook, Jun 10, 9:36 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
936 AM EDT WED JUN 10 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
936 AM EDT WED JUN 10 2015

...A FEW STRONG THUNDERSTORMS THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS PALM BEACH COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE
PALM BEACH COUNTY COAST. FOR THE REST OF SOUTH FLORIDA
BEACHES...THERE IS A SLIGHT RISK FOR RIP CURRENTS.

THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS THE PRIMARY
THREAT FROM THIS ACTIVITY. SOME THUNDERSTORMS MAY BECOME STRONG
AND PRODUCE HIGH WINDS AND HAIL.

WATERSPOUTS: THERE IS A RISK FOR WATERSPOUTS ON SOUTH FLORIDA
WATERS.

WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 55
MPH.

HAIL: HAIL TO THE SIZE OF PENNIES IS POSSIBLE WITH THE STRONGEST
THUNDERSTORMS.

FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED
FLOODING...PARTICULARLY OVER URBAN AREAS.

VISIBILITY: PATCHY FOG MAY FORM LATE TONIGHT ALONG ALLIGATOR ALLEY
IN THE VICINITY OF THE MUD LAKE FIRE COMPLEX IN COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS CONTINUE THROUGH THE
PERIOD. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE
CLOUD-TO-GROUND LIGHTNING. GUSTY WINDS AND LOCALIZED FLOODING ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Special weather statement, Jun 10, 12:37 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1237 PM EDT WED JUN 10 2015

FLZ072-172-101700-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
1237 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR NORTHEASTERN BROWARD COUNTY UNTIL 100 PM EDT...

* AT 1236 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  CAPABLE OF PRODUCING A FUNNEL CLOUD OVER TWIN LAKES AND LAUDERDALE-
  BY-THE-SEA...MOVING NORTHEAST AT 15 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...POMPANO BEACH...DEERFIELD BEACH...TAMARAC...
  LIGHTHOUSE POINT...LAUDERDALE-BY-THE-SEA...COCONUT CREEK...OAKLAND
  PARK...WILTON MANORS...HILLSBORO BEACH...SEA RANCH LAKES...PALM
  AIRE...TWIN LAKES...NORTH POMPANO BEACH...NORTH ANDREWS GARDENS...
  TERRA MAR AND POMPANO BEACH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2626 8008 2615 8010 2615 8012 2619 8020
      2632 8013 2632 8008
TIME...MOT...LOC 1636Z 221DEG 14KT 2620 8014

KONARIK
Special weather statement, Jun 10, 1:15 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
115 PM EDT WED JUN 10 2015

FLZ067-101745-
INLAND PALM BEACH COUNTY FL-
115 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND UP TO NICKEL
SIZED HAIL FOR NORTH CENTRAL PALM BEACH COUNTY UNTIL 145 PM EDT...

* AT 115 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR CANAL POINT...MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
  OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
  A SAFE BUILDING UNTIL THE STORM PASSES.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF ...WHICH INCLUDES
  NORTH CENTRAL PALM BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2696 8037 2683 8047 2687 8061 2696 8061
TIME...MOT...LOC 1715Z 206DEG 12KT 2692 8055

KONARIK
Special weather statement, Jun 10, 2:39 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT WED JUN 10 2015

FLZ067-068-168-101930-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
239 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT...

* AT 238 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR JUPITER...MOVING NORTHEAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES. WINDS MAY ALSO GUST TO
  40 MPH WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JUPITER...PALM BEACH GARDENS...TEQUESTA...JUNO BEACH...JUNO
  RIDGE...LIMESTONE CREEK...PHILO FARMS...JUPITER FARMS AND CALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2684 8020 2690 8030 2690 8029 2696 8023
      2696 8014 2697 8014 2697 8013 2695 8012
      2694 8012 2695 8010 2697 8012 2697 8009
      2695 8007 2695 8008 2694 8007 2685 8004
TIME...MOT...LOC 1838Z 229DEG 9KT 2693 8015

KM
Special weather statement, Jun 10, 3:08 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT WED JUN 10 2015

FLZ067-068-168-102000-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
308 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...

* AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR THE ACREAGE...OR 10 MILES NORTH OF WELLINGTON...MOVING
  NORTHEAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
  TEQUESTA...ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...THE
  ACREAGE...LOXAHATCHEE GROVES...NORTH COUNTY AIRPORT...LIMESTONE
  CREEK...PHILO FARMS...JUPITER FARMS AND CALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2695 8009 2695 8008 2667 8027 2671 8043
      2696 8038 2696 8014 2697 8014 2697 8013
      2696 8011 2695 8012 2694 8012 2696 8010
      2697 8012 2697 8008 2696 8008
TIME...MOT...LOC 1907Z 200DEG 7KT 2681 8030

10
Special weather statement, Jun 10, 3:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUN 10 2015

FLZ067-068-168-102015-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
327 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 415 PM EDT...

* AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR WELLINGTON...MOVING NORTHEAST AT 25 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
  RIVIERA BEACH...TEQUESTA...JUNO BEACH...GREENACRES...ROYAL PALM
  BEACH...NORTH PALM BEACH...LAKE PARK...THE ACREAGE...JUNO RIDGE...
  LAKE BELVEDERE ESTATES...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI
  PARK...GOLDEN LAKES...LOXAHATCHEE GROVES...SCHALL CIRCLE AND ROYAL
  PALM ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2651 8022 2655 8039 2696 8036 2696 8014
      2697 8014 2697 8013 2695 8012 2694 8012
      2695 8010 2697 8012 2697 8009 2686 8005
TIME...MOT...LOC 1926Z 193DEG 12KT 2662 8027

10

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:37 PM EDTSpecial Weather StatementMFLBroward23 min
Jun 10, 1:15 PM EDTSpecial Weather StatementMFLMartin30 min
Jun 10, 2:28 PM EDTSpecial Marine WarningMFL47 min
Jun 10, 2:39 PM EDTSpecial Weather StatementMFLMartin51 min
Jun 10, 3:08 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jun 10, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jun 10, 4:13 PM EDTSpecial Weather StatementMFLBroward47 min
Jun 10, 4:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 10, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 10, 5:12 PM EDTSpecial Weather StatementMFLMonroe48 min
Jun 10, 5:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 10, 5:53 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Jun 10, 5:53 PM EDTSpecial Marine WarningMFL52 min
Jun 10, 5:57 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jun 10, 6:01 PM EDTSpecial Marine WarningMFL44 min
Jun 10, 6:02 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 10, 6:37 PM EDTSpecial Weather StatementMFLBroward38 min
Jun 10, 7:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 10, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.